# SDR DU4R2007001

- Difficulty date: December 20, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Make and model: Boeing 757232
- Aircraft serial: 30234
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Condition: Damaged
- Location: Bs 590
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRINGER HAS DRILL BIT DAMAGE BS 590 LBL 11 FWD CARGO COMPT.  CUT OUT DRILLED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED 2 ANGLES 10" BY 1" BY 1" FROM 7075-T6 .050" AND 2 ANGLES 8" BY 1" BY 1" FROM 2024-T3 .040" IAW B757 SRM 51-70-12, FIG 1.
